Qi Wang
Results

Journal Article
A High-Efficient Algorithm for Parabolic Problems with Time-Dependent Coefficients
Advances in Applied Mathematics and Mechanics, Vol. 9 (2017), Iss. 2 : pp. 501–514

Journal Article
A 3D Multi-Phase Hydrodynamic Model for Cytokinesis of Eukaryotic Cells
Communications in Computational Physics, Vol. 19 (2016), Iss. 3 : pp. 663–681

Journal Article
A Numerical Study of Complex Reconstruction in Inverse Elastic Scattering
Communications in Computational Physics, Vol. 19 (2016), Iss. 5 : pp. 1265–1286

Journal Article
Mass and Volume Conservation in Phase Field Models for Binary Fluids
Communications in Computational Physics, Vol. 13 (2013), Iss. 4 : pp. 1045–1065

Journal Article
A 2-D Kinetic Theory for Flows of Monodomain Polymer-Rod Nanocomposites
Communications in Computational Physics, Vol. 7 (2010), Iss. 2 : pp. 250–282

Journal Article
Cahn-Hilliard vs Singular Cahn-Hilliard Equations in Phase Field Modeling
Communications in Computational Physics, Vol. 7 (2010), Iss. 2 : pp. 362–382

Journal Article
Phase-Field Models for Biofilms II 2-D Numerical Simulations of Biofilm-Flow Interaction
Communications in Computational Physics, Vol. 4 (2008), Iss. 1 : pp. 72–101

Journal Article
Numerical Stability and Oscillations of Runge-Kutta Methods for Differential Equations with Piecewise Constant Arguments of Advanced Type
Communications in Mathematical Research , Vol. 29 (2013), Iss. 2 : pp. 131–142

Journal Article
Restrictive Preconditioning for Convection-Diffusion Distributed Control Problems
East Asian Journal on Applied Mathematics, Vol. 12 (2022), Iss. 2 : pp. 233–246

Journal Article
A General Strategy for Numerical Approximations of Non-Equilibrium Models – Part I: Thermodynamical Systems
International Journal of Numerical Analysis and Modeling, Vol. 15 (2018), Iss. 6 : pp. 884–918

Journal Article
Universal Fashion Design on the Leg Warmer for the Lower Limb Dysfunctional People
Journal of Fiber Bioengineering and Informatics, Vol. 14 (2021), Iss. 3 : pp. 141–156

Journal Article
A Fast Shift-Splitting Method for Singular Generalized Saddle Point Problems
Journal of Mathematical Study, Vol. 50 (2017), Iss. 4 : pp. 358–374